Back to Search Start Over

Irreality in Q'eqchi' (Mayan).

Authors :
Vinogradov, Igor
Source :
LIAMES: Línguas Indígenas Americanas; 2018, Vol. 18 Issue 1, p160-177, 18p
Publication Year :
2018

Abstract

<i>Copyright of LIAMES: Línguas Indígenas Americanas is the property of Universidade Estadual de Campinas - Portal de Periodicos Eletronicos Cientificos and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract.</i> (Copyright applies to all Abstracts.)

Subjects

Subjects :
MORPHOSYNTAX
SEMANTICS

Details

Language :
English
ISSN :
16780531
Volume :
18
Issue :
1
Database :
Complementary Index
Journal :
LIAMES: Línguas Indígenas Americanas
Publication Type :
Academic Journal
Accession number :
131360615
Full Text :
https://doi.org/10.20396/liames.v1i1.8648667